Universidad Complutense de Madrid
E-Prints Complutense

Isomorphic copies of ℓ1 for m-homogeneous non-analytic Bohnenblust–Hille polynomials

Impacto

Downloads

Downloads per month over past year

Conejero, J. A. and Seoane-Sepúlveda, Juan B. and Sevilla-Peris, P. (2017) Isomorphic copies of ℓ1 for m-homogeneous non-analytic Bohnenblust–Hille polynomials. Mathematische Nachrichten, 290 (2-3). pp. 218-225. ISSN 0025-584X

[img] PDF
Restringido a Repository staff only

174kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.201600082/full




Abstract

We employ a classical result by Toeplitz (1913) and the seminal work by Bohnenblust and Hille on Dirichlet series (1931) to show that the set of continuous m-homogeneous non-analytic polynomials on c0 contains an isomorphic copy of ℓ1. Moreover, we can have this copy of ℓ1 in such a way that every non-zero element of it fails to be analytic at precisely the same point.


Item Type:Article
Uncontrolled Keywords:Bohnenblust–Hille polynomials; c0; Dirichlet series; Isomorphic copy of ℓ1; Lineability; m-homogeneous non-analytic polynomials; m-homogeneous polynomials
Subjects:Sciences > Mathematics > Functions
ID Code:42100
Deposited On:05 Apr 2017 10:16
Last Modified:05 Apr 2017 10:16

Origin of downloads

Repository Staff Only: item control page